MathSciNet Relay Station
MathSciNet bibliographic data
MR526197 16A65 (20K40)
Angad-Gaur, H. W. K. The homological dimension of a torsion-free abelian group of finite rank as a module over its ring of endomorphisms. Rend. Sem. Mat. Univ. Padova 57 (1977), 299–309 (1978).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement